A lower bound for the minimal exponent of a three-dimensional system
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1387-1397
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a11,
author = {I. N. Sergeev},
title = {A lower bound for the minimal exponent of a three-dimensional system},
journal = {Differencialʹnye uravneni\^a},
pages = {1387--1397},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a11/}
}
I. N. Sergeev. A lower bound for the minimal exponent of a three-dimensional system. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1387-1397. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a11/